Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



The tautological rings of the moduli spaces of stable maps to flag varieties

Author: Dragos Oprea
Journal: J. Algebraic Geom. 15 (2006), 623-655
Published electronically: June 20, 2006
MathSciNet review: 2237264
Full-text PDF

Abstract | References | Additional Information

Abstract: We show that the rational cohomology classes on the moduli spaces of genus zero stable maps to $SL$ flag varieties are tautological.

References [Enhancements On Off] (What's this?)

Additional Information

Dragos Oprea
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, 77 Massachusetts Avenue, Cambridge, Massachusetts 02139
Address at time of publication: Department of Mathematics, Stanford University, 450 Sera Mall, Stanford, California 94305
MR Author ID: 734182

Received by editor(s): January 12, 2005
Received by editor(s) in revised form: January 4, 2006
Published electronically: June 20, 2006